The core-partition of a hedonic game
Vincent Iehlé
Mathematical Social Sciences, 2007, vol. 54, issue 2, 176-185
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(07)00048-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The core-partition of hedonic games (2005) 
Working Paper: The core-partition of hedonic games (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:54:y:2007:i:2:p:176-185
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().